MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CORPORATION Epix® Universal Clip Applier; Clip, Implantable

APPLIED MEDICAL RESOURCES CORPORATION Epix® Universal Clip Applier; Clip, Implantable
Model Number CA500
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Clip applier jammed during application.

Brand Name
Epix® Universal Clip Applier
Common Device Name
Clip, Implantable
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES CORPORATION
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key50525649
Report Number50525649
Device Sequence Number21349363
Product Code FZP
UDI-Device Identifier00607915125318
UDI-Public(01)00607915125318(17)290128(30)01(10)1580610
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
Report Date (Section F) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCA500
Device Lot Number1580610
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/31/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight218 LB
Date Report Sent to FDA08/24/2026